Positivity of Chern classes of Schubert cells and varieties

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


We show that the Chern-Schwartz-MacPherson class of a Schubert cell in a Grassmannian is represented by a reduced and irreducible subvariety in each degree. This gives an affirmative answer to a positivity conjecture of Aluffi and Mihalcea.

Original languageEnglish (US)
Pages (from-to)177-190
Number of pages14
JournalJournal of Algebraic Geometry
Issue number1
StatePublished - 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Positivity of Chern classes of Schubert cells and varieties'. Together they form a unique fingerprint.

Cite this